BIROn - Birkbeck Institutional Research Online

    A class of adaptive learning rate algorithms derived by one-dimensional subminimization methods

    Magoulas, George and Vrahatis, M.N. (2000) A class of adaptive learning rate algorithms derived by one-dimensional subminimization methods. Neural, Parallel and Scientific Computations 8 (2), pp. 147-168. ISSN 1061-5369.

    Full text not available from this repository.

    Metadata

    Item Type: Article
    School: School of Business, Economics & Informatics > Computer Science and Information Systems
    Depositing User: Sarah Hall
    Date Deposited: 06 Jul 2021 11:08
    Last Modified: 06 Jul 2021 11:08
    URI: https://eprints.bbk.ac.uk/id/eprint/44993

    Statistics

    Downloads
    Activity Overview
    0Downloads
    4Hits

    Additional statistics are available via IRStats2.

    Archive Staff Only (login required)

    Edit/View Item Edit/View Item